# SDR CKSA95038

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804CK
- Make and model: Doug DC-8-51
- Aircraft serial: 45689
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Loose
- Location: Nr 4 Engine
- Part time: 52,564 hours
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KHUF - FIRE WARNING BELL AND LIGHT ON STARTING NR 4 ENGINE.  SHUT DOWN AND DISCHARGED FIRE AGENT AS.  SECURED LOOSE SECTION OF AFT FIRE LOOP, RAN ENGINE FOR SEVERAL MINUTES FOUND NO DEFECTS.  NR 4 FIRE WARNING OPS CHECKS GOOD IAW DC-8 MM 26-2-0.  REMOVED AND REPLACED NR 4 FIRE BOTTLE IAW DC-8 MM 26-4-1.  (X)
